It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Inner Ear Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-09-2007, 10:17 PM   #1
Senior Veteran
(male)
 
Join Date: Sep 2003
Location: Sydney, Australia
Posts: 2,297
studyin HB Userstudyin HB Userstudyin HB Userstudyin HB Userstudyin HB User
Question Antibiotics

Hi All,

Have any of you taken antibiotics for an infection since becoming dizzy? Did it aggravate the dizziness? I just took a dose of Amoxycillin about 20 min ago for a sinus infection and am feeling massively dizzy at the PC all of a sudden. But I also had a Panadeine Forte about 2 hours ago for headache (first time for that too) which could be playing a part in this too. Not sure. Everything has gone crazy in the last 20 min way beyond normal so thinking it's the antibiotic. Hope not ... I need this stuff to kill the infection and reduce migraine activity. Doomed if I do and doomed if I don't it seems.

I'm really sick of meds exacerbating dizziness all the time.

Thanks ... Scott

 
Old 08-09-2007, 11:47 PM   #2
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: Stourbridge, UK
Posts: 593
sheriff56 HB User
Re: Antibiotics

I've had amoxycillin several times during this and had no adverse effects, I was given another type of A/B for a sinus infection (can't remember what they were called) and they knocked me about a bit, nausea, dizzy etc, the only think I can remember about them was that I had to stay out of the sun whilst taking them, they were yellow and the fact that I rang the surgery and said NEVER give me those again!
Jayne

 
Sponsors Lightbulb
   
Old 08-10-2007, 04:08 AM   #3
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: maine, usa
Posts: 1,166
charlotte67 HB User
Re: Antibiotics

I took amox before I was dizzy, and it made me dizzy...so they changed meds.

 
Old 08-10-2007, 06:04 AM   #4
Veteran
(male)
 
Join Date: Nov 2003
Posts: 468
tummy2 HB User
Re: Antibiotics

I have taken anti-biotics multiple times due to infections and sometimes they do, sometimes they dont.. When I feel fine, they dont seem to have an effect, its when I am already dizzy that they exacerbate the feeling.

 
Old 08-10-2007, 07:30 AM   #5
Senior Veteran
(male)
 
Join Date: Jan 2006
Location: Mexico City
Posts: 642
stargrave HB Userstargrave HB Userstargrave HB User
Re: Antibiotics

I've taken amoxycilin before and after this stuff, and it never ever gave me any dizziness at all.

I believe it is a pretty safe antibiotic, unless you're sensitive to penicillin and similar.

It might be more related to the "healing" process from your sinus infection, I'm in the middle of something myself, where I feel extremely lousy at times, and then completely well(dizzy speaking), I blame the allergic factor for this, and I believe it(this factor) is much like migraine, it doesn't get the attention it should.

I say this because my wife is into shots treatment, after being diagnosed with sensitivity to some specific allergens(I'm trying to see this doc but I'm in the loong process of social security), an he said that having an allergic reaction, as you may know involves much more than a runny nose, it is really a metabolic distress which can make you feel like you're having an infection or something worse.

Obviously if an allergic reaction can kill you in extreme cases, because of all the metaboic well the side effects from it sure are to be taken in account in us vestibular patients.

 
Old 08-10-2007, 09:52 AM   #6
Veteran
(female)
 
Join Date: May 2007
Location: Torrance, CA, USA
Posts: 439
missy7777 HB Usermissy7777 HB Usermissy7777 HB User
Re: Antibiotics

I've taken Amox several times before, and once after dizzy hell and it never gave me any problems. Like Stargrave said, it's a very mild antibiotic - they give it to my kids when they are sick because it is so mild, so I doubt that is the problem (unless of course you are allergic to it!).

Sorry you feel so poopy.

 
Old 08-11-2007, 01:40 AM   #7
Senior Veteran
(male)
 
Join Date: Sep 2003
Location: Sydney, Australia
Posts: 2,297
studyin HB Userstudyin HB Userstudyin HB Userstudyin HB Userstudyin HB User
Re: Antibiotics

Thanks all - I think you're right tummy2. It depends on how bad other symptoms happen to be at the time probably. I stopped taking it anyway. I know it was the antibiotic and decided I'd rather let the sinus thing run its course. Today it feels a lot better anyway ... and I feel better as well. Hopefully it's burning out after some 8 days.

Scott

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Antibiotics for BV cause yeast? ACHERON Women's Health 2 04-05-2009 03:42 PM
Do antibiotics always cause "herxes"??? Alesis Lyme Disease 20 10-11-2007 12:37 PM
Oral antibiotics with disseminated disease? bubbalyme Lyme Disease 34 05-11-2007 07:31 PM
birth control ad antibiotics dana_frost Birth Control 4 05-02-2005 05:03 PM
Antibiotics And Birth Control Pills RICH7 Birth Control 6 04-23-2005 07:49 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!